# SDR AALA20111003TUL08

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 58,276 hours, 29,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT CUSP AT STATION 1205.  INSTALLED DOUBLER PER AARD 53-20-00-16.
